Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

My heart valve sounds, Am I cutting off blood to my brain when I sleep ?

I can hear all 4 valves of my heart when I lie a certain way on my side, when my shoulder is close to my neck. So it sounds like 280 beats per min, yet I still sound the 70bpm over the top of it. Am I cutting off blood to my brain when I sleep? I have a cholesterol of 280 and bp 125/75. 33 year old male. -Bill V
Asked On : Sun, 13 Jun 2010
Answers:  1 Views:  166
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiologist 's  Response
Hi well come to HCM.
All heart valves closure and opening in synchrony make one heart beat,thats what we
measure in form of pulse or heart rates. Iniduvidual valves do not produce heart
beats. Of course doctors do differentiate first heart sound, second heart sounds in
a single heart beat. what you are measuring is heart beat and, and its normal. Its not
that its becoming 70 out of 280 due to which blood supply to brain is reduced. thanks
Answered: Fri, 9 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor